Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 8, NWS Norman, OK

December 20, 2011Grant County, Kay County, Oklahoma

NWS Norman, OK issued this river flood warning at Dec 20, 2011, 1:06 PM CST for Grant County, Kay County, Oklahoma. It took effect at Dec 20, 2011, 3:42 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2011, 1:06 PM CST (19:06 UTC)
In effect from
Dec 20, 2011, 3:42 PM CST
Expired
Dec 20, 2011, 9:51 PM CST
In force
6 hr
Issued by
NWS Norman, OK
Flood severity
Minor

Counties Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 59 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chikaskia River near Blackwell (BLKO2). The gauge peaked at 29.46 ft at Dec 20, 2011, 5:00 PM CST.

actionminormoderate10203012/2012/2112/22
Action stage
26 ft
Minor stage
29 ft
Moderate stage
30 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WGUS44 KOUN 201906
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
106 PM CST TUE DEC 20 2011

OKC053-071-210706-
/O.NEW.KOUN.FL.W.0008.111220T2142Z-111221T0707Z/
/BLKO2.1.ER.111220T2142Z.111221T0000Z.111221T0107Z.NO/
106 PM CST TUE DEC 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIKASKIA RIVER NEAR BLACKWELL. 
  
* UNTIL EARLY WEDNESDAY MORNING. 
  
* AT 12:30 PM TUESDAY THE STAGE WAS 28.6 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 29.0 FEET. 
  
* FORECAST...THE CHIKASKIA RIVER WILL RISE ABOVE FLOOD STAGE 
  TUESDAY AFTERNOON AND CREST NEAR 29.3 FEET TUESDAY EVENING. THE 
  CHIKASKIA RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY 
  MORNING. 
  
* IMPACT...AT 29 FEET...LOW-LYING STREETS IN THE NORTHEAST PORTIONS 
  OF BLACKWELL MAY FLOOD ENOUGH TO ISOLATE SOME SMALL AREAS NEAR THE 
  RIVER. RURAL AREAS AND LOCAL ROADS IN EXTREME NORTHEASTERN GRANT 
  AND KAY COUNTIES ARE UNDER SHALLOW WATER DEPTHS FOR A FEW HOURS. 
  SOUTHEAST OF BLACKWELL...HUBBARD ROAD WILL BE BRIEFLY COVERED BY 
  SHALLOW DEPTHS OF WATER NEAR THE RIVER.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
2 follow-up statements
839 
WGUS84 KOUN 210152
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CST TUE DEC 20 2011

OKC053-071-210823-
/O.EXT.KOUN.FL.W.0008.000000T0000Z-111221T0823Z/
/BLKO2.1.ER.111220T1946Z.111220T2300Z.111221T0223Z.NO/
752 PM CST TUE DEC 20 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
 
THE FLOOD WARNING CONTINUES FOR
  THE CHIKASKIA RIVER NEAR BLACKWELL 
  
* UNTIL LATE TONIGHT. 
  
* AT  7:30 PM TUESDAY THE STAGE WAS 29.2 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 29.0 FEET. 
  
* FORECAST...THE CHIKASKIA RIVER HAS CRESTED AND WILL CONTINUE TO 
  FALL. THE CHIKASKIA RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  EVENING.

$$
933 
WGUS84 KOUN 210351
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CST TUE DEC 20 2011

OKC053-071-210421-
/O.CAN.KOUN.FL.W.0008.000000T0000Z-111221T0823Z/
/BLKO2.1.ER.111220T1946Z.111220T2300Z.111221T0218Z.NO/
951 PM CST TUE DEC 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CHIKASKIA RIVER NEAR BLACKWELL. 
  
* AT 9 PM TUESDAY THE STAGE WAS 28.6 FEET.
  
* FLOOD STAGE IS 29.0 FEET.
  
* THE CHIKASKIA RIVER CRESTED AT 29.46 FEET AT 5 PM TUESDAY...
  FELL BELOW FLOOD STAGE AROUND 8 PM TUESDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE CHIKASKIA RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Dec 20, 11:35 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Dec 20, 11:35 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1135 AM CST TUE DEC 20 2011

.AVIATION...
AREAS OF -RA...-DZ...PL AND -SN WILL PERSIST THROUGH THE AFTERNOON
OVER CENTRAL AN N OK. ALL PRECIPITATION SHOULD EXIT OUR FORECAST
AREA BY ABOUT 21/00Z. KOKC AND KOUN WINDS WILL SHIFT WITHIN THE
NEXT HOUR OR TWO TO MATCH THE DIRECTION AND SPEEDS AT OUR OTHER TAF
SITES. SHORT-RANGE MODELS SHOW CLEARING OVERNIGHT FROM W TO
E...WHICH MAY LEAD TO A FEW HOURS OF MVFR BR AT A FEW SITES AROUND
SUNRISE. WEDNESDAY WILL FEATURE WEAK HIGH PRESSURE WITH LIGHT
WINDS...AND VFR CONDITIONS IF THE LOW LAYERS DRY OUT AS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 1058 AM CST TUE DEC 20 2011/

UPDATE...
SLEET AND SNOW IS EXPECTED IN PARTS OF GRANT AND GARFIELD COUNTIES
WHICH COULD LEAD TO SLICK AND HAZARDOUS ROAD CONDITIONS IN SOME
LOCATIONS. WITH THIS IN MIND... HAVE ADDED THESE TWO COUNTIES TO
THE WINTER WEATHER ADVISORY WHICH HAS BEEN EXTENDED TO 3 PM. HAVE
ALSO REMOVED ROGER MILLS COUNTY FROM THE ADVISORY SINCE CONDITIONS
ARE IMPROVING THERE.

OTHERWISE... COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FA TODAY
WITH GUSTY NORTH WINDS BEHIND THE FRONT. THE PRECIPITATION WILL
GRADUALLY SHIFT EAST TODAY AND MAINLY AFFECT THE NORTHERN THIRD TO
HALF OF THE FA. TEMPERATURES WILL FALL INTO THE 20S AND 30S BEHIND
THE FRONT.

MAXWELL

PREV DISCUSSION... /ISSUED 912 AM CST TUE DEC 20 2011/

UPDATE...
HAVE RECEIVED REPORTS OF MODERATE TO HEAVY SLEET AND SNOW ACROSS
PORTIONS OF NORTHERN OKLAHOMA SO HAVE DONE A QUICK UPDATE TO ADD
SLEET TO THE FORECAST AND ADJUST POPS.

MAXWELL

PREV DISCUSSION... /ISSUED 354 AM CST TUE DEC 20 2011/

DISCUSSION...
LARGE UPPER LOW NEAR NORTHWEST OKLAHOMA THIS MORNING WILL CONTINUE
TO MOVE SLOWLY EAST AND NORTHEAST INTO KANSAS TODAY. WILL HAVE TO
CONTEND WITH WRAP-AROUND PRECIP TODAY WITH A MIX OF RAIN/SNOW. STILL
APPEARS THAT WINTER WEATHER ADVISORY WILL BE NEEDED THROUGH THE
MORNING HOURS AS SOME ADDITIONAL ACCUMULATIONS ARE POSSIBLE ACROSS
NORTHWEST. FOG WILL BE THE OTHER CONCERN... AT LEAST FOR A WHILE
THIS MORNING ACROSS PORTIONS OF CENTRAL INTO SOUTHERN OKLAHOMA.
EXPECT VISIBILITIES TO IMPROVE AS SFC LOW MOVES EAST AND STRONGER
NORTH WINDS DEVELOP AS COLD FRONT SURGES SOUTH DURING THE MORNING
HOURS.

SOUTH WINDS RETURN ON WEDNESDAY ALONG WITH SUNSHINE... WHICH SHOULD
RESULT IN SOME WARMER TEMPS OUTSIDE OF PARTS OF NORTHWEST OKLAHOMA
WHERE SNOW WILL STILL BE PRESENT. ANOTHER UPPER SHORTWAVE WILL
MOVE THROUGH THE SOUTHERN STREAM AND ACROSS TEXAS EARLY ON
THURSDAY... HOWEVER MAIN IMPACT... THAT BEING RAIN... LOOKS TO
REMAIN SOUTH OF THE AREA. ON ITS HEELS ANOTHER LARGER WAVE WILL DROP
SOUTH OUT OF THE PACIFIC NORTHWEST AND THIS ONE COULD BRING SOME
LIGHT SNOW TO PARTS OF THE AREA THU AFTN... THU NIGHT INTO FRIDAY.
RIGHT NOW DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATIONS... BUT
WILL NEED TO WATCH TRENDS WITH THIS ONE.

NEXT WEEKEND STILL APPEARS TO BE DRY AND COOL/COLD AS WE GET ANOTHER
REINFORCING SHOT OF CANADIAN AIR BY CHRISTMAS DAY. MODELS ARE
SHOWING A BIT OF SHIFT IN THE UPPER PATTERN BY EARLY NEXT WEEK...
WHICH MAY ALLOW A BIT OF A WARMING TREND FOR THE LAST WEEK OF THE
YEAR.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  25  50  31 /  20  10  10  10
HOBART OK         38  24  50  30 /  10   0   0   0
WICHITA FALLS TX  46  27  55  34 /   0   0  10  10
GAGE OK           32  19  40  20 /  60   0   0   0
PONCA CITY OK     41  23  47  25 /  60  10  10  10
DURANT OK         50  30  52  36 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR
     OKZ004>007-009>012-015.

TX...NONE.
&&

25/23/23
Hazardous weather outlook, Dec 20, 11:45 AM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST TUE DEC 20 2011

OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST TUE DEC 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE ACROSS OKLAHOMA
THIS AFTERNOON. HOWEVER... THE INSTABILITY IS EXPECTED TO BE
INSUFFICIENT TO SUPPORT THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY DEC 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.

OTHER HAZARDOUS WEATHER...
SLEET AND SNOW WILL AFFECT NORTHERN OKLAHOMA THIS AFTERNOON AS AN
UPPER LEVEL STORM SYSTEM CONTINUES TO TRACK ACROSS THE REGION.
PLEASE REFER TO THE WINTER WEATHER ADVISORY PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

OTHER HAZARDOUS WEATHER...
ON FRIDAY MORNING...WIND CHILL TEMPERATURES WILL RANGE FROM AROUND
15 DEGREES ALONG INTERSTATE 44 TO THE SINGLE DIGITS ACROSS NORTHWEST
OKLAHOMA. LIGHT SNOW WILL BE POSSIBLE THURSDAY NIGHT AND FRIDAY BUT
LIGHT ACCUMULATIONS ARE POSSIBLE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.

MAXWELL

In the hours before

Local storm report, Dec 20, 9:48 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 AM CST TUE DEC 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     SNOW             2 S BUFFALO             36.81N 99.63W
12/20/2011  E2.0 INCH        HARPER             OK   CO-OP OBSERVER

0851 AM     SNOW             LAVERNE                 36.71N 99.90W
12/20/2011  E3.0 INCH        HARPER             OK   EMERGENCY MNGR

0852 AM     SNOW             5 N ROSSTON             36.88N 99.93W
12/20/2011  E2.0 INCH        HARPER             OK   PUBLIC

0930 AM     SNOW             FORT SUPPLY             36.57N 99.57W
12/20/2011  E2.0 INCH        WOODWARD           OK   LAW ENFORCEMENT

0930 AM     SNOW             17 N GAGE               36.56N 99.76W
12/20/2011  E3.0 INCH        ELLIS              OK   PUBLIC

0930 AM     SNOW             1 E CATESBY             36.50N 99.95W
12/20/2011  E2.0 INCH        ELLIS              OK   PUBLIC

0935 AM     SNOW             3 NW LOOKEBA            35.40N 98.40W
12/20/2011  E1.0 INCH        CADDO              OK   PUBLIC

&&

MA
Local storm report, Dec 20, 9:52 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
952 AM CST TUE DEC 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     SNOW             2 S BUFFALO             36.81N 99.63W
12/20/2011  E2.0 INCH        HARPER             OK   CO-OP OBSERVER

0851 AM     SNOW             LAVERNE                 36.71N 99.90W
12/20/2011  E3.0 INCH        HARPER             OK   EMERGENCY MNGR

0852 AM     SNOW             5 N ROSSTON             36.88N 99.93W
12/20/2011  E2.0 INCH        HARPER             OK   PUBLIC

0930 AM     SNOW             FORT SUPPLY             36.57N 99.57W
12/20/2011  E2.0 INCH        WOODWARD           OK   LAW ENFORCEMENT

0930 AM     SNOW             17 N GAGE               36.56N 99.76W
12/20/2011  E3.0 INCH        ELLIS              OK   PUBLIC

0930 AM     SNOW             1 E CATESBY             36.50N 99.95W
12/20/2011  E2.0 INCH        ELLIS              OK   PUBLIC

0935 AM     SNOW             3 NW LOOKOUT            36.97N 99.32W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

&&

MA
Local storm report, Dec 20, 10:34 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1034 AM CST TUE DEC 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             8 E SELMAN              36.80N 99.35W
12/20/2011  E2.0 INCH        HARPER             OK   PUBLIC

1015 AM     SNOW             13 NNE CAMP HOUSTON     36.99N 99.03W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

1021 AM     SNOW             WAYNOKA                 36.58N 98.88W
12/20/2011  E1.0 INCH        WOODS              OK   LAW ENFORCEMENT

&&

MA
Local storm report, Dec 20, 11:51 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CST TUE DEC 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SNOW             ALABASTER CAVERNS STATE 36.70N 99.15W
12/20/2011  E1.5 INCH        WOODWARD           OK   PARK/FOREST SRVC

1100 AM     SNOW             4 S WAYNOKA             36.53N 98.88W
12/20/2011  E2.0 INCH        WOODS              OK   PARK/FOREST SRVC

            THE SNOW WAS REPORTED AT LITTLE SAHARA STATE PARK.

1116 AM     SNOW             2 NW ALVA               36.82N 98.69W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

1148 AM     SNOW             HOPETON                 36.69N 98.67W
12/20/2011  E2.0 INCH        WOODS              OK   PUBLIC

&&

MA
Local storm report, Dec 20, 12:10 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1210 PM CST TUE DEC 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     SNOW             2 S BUFFALO             36.81N 99.63W
12/20/2011  E2.0 INCH        HARPER             OK   CO-OP OBSERVER

0851 AM     SNOW             LAVERNE                 36.71N 99.90W
12/20/2011  E3.0 INCH        HARPER             OK   EMERGENCY MNGR

0852 AM     SNOW             5 N ROSSTON             36.88N 99.93W
12/20/2011  E2.0 INCH        HARPER             OK   PUBLIC

0930 AM     SNOW             FORT SUPPLY             36.57N 99.57W
12/20/2011  E2.0 INCH        WOODWARD           OK   LAW ENFORCEMENT

0930 AM     SNOW             17 N GAGE               36.56N 99.76W
12/20/2011  E3.0 INCH        ELLIS              OK   PUBLIC

0930 AM     SNOW             1 E CATESBY             36.50N 99.95W
12/20/2011  E2.0 INCH        ELLIS              OK   PUBLIC

0935 AM     SNOW             3 NW LOOKOUT            36.97N 99.32W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

0950 AM     SNOW             8 E SELMAN              36.80N 99.35W
12/20/2011  E2.0 INCH        HARPER             OK   PUBLIC

1015 AM     SNOW             13 NNE CAMP HOUSTON     36.99N 99.03W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

1021 AM     SNOW             WAYNOKA                 36.58N 98.88W
12/20/2011  E1.0 INCH        WOODS              OK   LAW ENFORCEMENT

1045 AM     SNOW             ALABASTER CAVERNS STATE 36.70N 99.15W
12/20/2011  E1.5 INCH        WOODWARD           OK   PARK/FOREST SRVC

1100 AM     SNOW             4 S WAYNOKA             36.53N 98.88W
12/20/2011  E2.0 INCH        WOODS              OK   PARK/FOREST SRVC

            THE SNOW WAS REPORTED AT LITTLE SAHARA STATE PARK.

1116 AM     SNOW             2 NW ALVA               36.82N 98.69W
12/20/2011  E1.0 INCH        WOODS              OK   PUBLIC

1148 AM     SNOW             HOPETON                 36.69N 98.67W
12/20/2011  E2.0 INCH        WOODS              OK   PUBLIC

&&
LIGHT SNOW CONTINUES OVER MANY AREAS OF NORTHERN OKLAHOMA. THIS
REPORT MAY BE UPDATED IF MORE SNOWFALL TOTALS ARE REPORTED.

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 11:35 PM CSTDense Fog AdvisoryOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 25 more6 hr

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.